Title: Open problems
Authors: Van Assche, Walter # ×
Issue Date: 1993
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:48 issue:1-2 pages:225-243
Abstract: During the conference eight open problems were posed by Magnus, Berg, van Doom, Everitt, Gilewicz, Koornwinder, Ronveaux and Siafarikas. An extra problem by Prudnikov reached us after the conference and is also added. Two of these problems were already solved by the end of the conference. Later Peherstorfer gave the solution of another problem and of a problem posed at the Erice meeting, which is also added. We look forward to see solutions of the other problems as well and hope they stimulate the interaction between various research groups.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science